I started Nuva Ring on November 19th and took my Ring out on December 7th. My doctor told me to count the 19th, which was a Tuesday, as a new start just like a Sunday since it was only a two day difference. It is now the 9th of December and I still haven't got my period. I had unprotected sex once and protected once this month. I've been getting cramps randomly and have been really crazy. I've felt really depressed and upset for probably last week and this much of this week. I randomly break down and cry but don't know why I'm crying. I have broke out in acne everywhere! My boobs, back, and face. I also feel like I'm gaining weight but it has only felt that way during this week which I thought was linked to my period coming. I'm clueless and worried.
You can get your period any time during the week the ring is out. It's not going to happen right after. You take it out necessarily. You are getting yourself worked up over nothing. If the mood continues until you put your ring back in you might want to talk to your dr. Do not wait to put the ring back if you still have your period or if your period didn't start. It is possible to skip periods when on hormonal birth control.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
NuvaRing - If its my first time using nuva ring & I put the nuva ring before my period will it stop?
Posted 20 Sep 2013 • 1 answer
Posted 5 Oct 2013 • 1 answer
Posted 19 Feb 2014 • 1 answer
NuvaRing - This is my 3rd month of the nuva ring. My doctor and I have me on it where I take my old?
Posted 1 Feb 2015 • 1 answer
NuvaRing - 12 days late been on Nuva ring 2 years now.. I always have normal periods. I took my ring
Posted 5 Nov 2015 • 1 answer